# SDR DALA2016020300949

- Difficulty date: February 3, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 49,774 hours, 26,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ENTRY LOWER JAMB CORRODED.  REPAIRED IAW DWG J060228 AND SRM 53-60-02.
